Global configurations of singularities for quadratic differential systems with exactly two finite singularities of total multiplicity four

Joan C. Artés, Jaume Llibre, Alex C. Rezende, Dana Schlomiuk, Nicolae Vulpe

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)

Abstract

© 2014, University of Szeged. All rights reserved. In this article we obtain the geometric classification of singularities, finite and infinite, for the three subclasses of quadratic differential systems with finite singularities with total multiplicity mf = 4 possessing exactly two finite singularities, namely: (i) systems with two double complex singularities (18 configurations); (ii) systems with two double real singularities (33 configurations) and (iii) systems with one triple and one simple real singularities (123 configurations). We also give here the global bifurcation diagrams of configurations of singularities, both finite and infinite, with respect to the geometric equivalence relation, for these subclasses of systems. The bifurcation set of this diagram is algebraic. The bifurcation diagram is done in the 12-dimensional space of parameters and it is expressed in terms of invariant polynomials, which give an algorithm for determining the geometric configuration of singularities for any quadratic system.
Original languageEnglish
Pages (from-to)1-43
JournalElectronic Journal of Qualitative Theory of Differential Equations
Volume2014
DOIs
Publication statusPublished - 1 Jan 2014

Keywords

  • Affine invariant polynomials
  • Configuration of singularities
  • Geometric equivalence relation
  • Infinite and finite singularities
  • Poincaré compactification
  • Quadratic vector fields

Fingerprint Dive into the research topics of 'Global configurations of singularities for quadratic differential systems with exactly two finite singularities of total multiplicity four'. Together they form a unique fingerprint.

  • Cite this